Remarks on sphere packings, clusters and Hales Ferguson theorem
Séminaire de théorie spectrale et géométrie, Tome 19 (2000-2001) , pp. 165-177.
@article{TSG_2000-2001__19__165_0,
     author = {Verger-Gaugry, Jean-Louis},
     title = {Remarks on sphere packings, clusters and Hales Ferguson theorem},
     journal = {S\'eminaire de th\'eorie spectrale et g\'eom\'etrie},
     pages = {165--177},
     publisher = {Institut Fourier},
     address = {Grenoble},
     volume = {19},
     year = {2000-2001},
     zbl = {1007.52011},
     mrnumber = {1909081},
     language = {en},
     url = {http://www.numdam.org/item/TSG_2000-2001__19__165_0/}
}
Verger-Gaugry, Jean-Louis. Remarks on sphere packings, clusters and Hales Ferguson theorem. Séminaire de théorie spectrale et géométrie, Tome 19 (2000-2001) , pp. 165-177. http://www.numdam.org/item/TSG_2000-2001__19__165_0/

[A] H. Akrout, Systoles généralisées, preprint, 2001.

[B] C. Bavard, Systole et invariant d'Hermite, J. reine und angew. Math., 482, ( 1997), 93-120. | MR 1427658 | Zbl 1011.53035

[CS] J.H. Conway AND N. J. A. Sloane, Sphere packings, lattices and groups, Springer-Verlag, 1988. | MR 920369 | Zbl 0634.52002

[FT] L. Fejes-Tóth, Über einen geometrischen Satz, Math. Z., 46, ( 1940), 79-83. | MR 1587

[F] S.L.P. Ferguson, Sphere packings V, preprint, 1999.. | MR 1707318

[GL] P.M. GruberAND C.G. Lerkkerkerker, Geometry of Numbers, North-Holland, ( 1987). | MR 1242995 | Zbl 0611.10017

[H] T.C. Hales, Cannonballs and Honeycombs, Notices of the AMS, 47, n° 4, ( 2000), 440-449. | MR 1745624 | Zbl 1040.52012

[H2] T.C. Hales, The status of the Kepler conjecture, The Mathematical Intelligences 16, n° 3, ( 1994), 44-58. | MR 1281754 | Zbl 0844.52018

[H3] T.C. Hales, Sphere packings 1, Disc. Comp. Geom. 17, ( 1997), 1-51. | MR 1418278 | Zbl 0883.52012

[H4] T.C. Hales, Sphere packings II, Disc. Comp. Geom. 18, ( 1997), 135-149. | MR 1455511 | Zbl 0883.52013

[Hs] W.-Y. Hsiang, On the sphere packing problem and the proof of Kepler's conjecture, Int. J. Math., 93, ( 1993), 739-831. | MR 1245351 | Zbl 0844.52017

[M] J. Martinet, Les réseaux parfaits des espaces euclidiens, Masson, 1996. | MR 1434803 | Zbl 0869.11056

[MVG] G. Muraz AND J.-L. Verger-Gaugry, A compactness theorem for the set of uniformly discrete sets and its subsets: lattices, clusters, model sets and Delone sets, preprint, 2001.

[O] J. Oesterlé, Densité maximale des empilements de sphères en dimension 3 [d'après Thomas C. Hales et Samuel P. Ferguson], Séminaire Bourbaki, n° 863, ( 1998-99), 405-413. | Numdam | MR 1772681 | Zbl 0958.52022

[O1] J. Oesterlé, Empilements de sphères, Séminaire Bourbaki, n° 727, ( 1989-90), 375-397; SMF Astérisque 189-190, ( 1990). | Numdam | MR 1099882 | Zbl 0731.52005

[R] C.A. Rogers, Packing and covering, Cambridge University Press, 1964. | MR 172183 | Zbl 0176.51401

[T] A. Thue, Über die dichteste Zusammenstellung von kongruenten Kreisen in einer Ebene, Skr. Vidensk-Selsk., Christ. N° 1, ( 1910), 1-9. | JFM 41.0550.02

[VG] J.-L. Verger-Gaugry, On a generalization of the Hermite constant, Periodica Mathematica Hungarica, 34, ( 1997), 153-164. | MR 1608302 | Zbl 0880.52013